# SDR DALA2025072205516

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION ON ECCENTRIC BEARING TRACK 3 OB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED ECCENTRIC BEARING TRACK 3 OB FLAP ON LH WING AS PER A320 FAM AMM 57-53-21-000-001-A AND AS PER A320 FAM AMM 57-53- 21-400-001-A.
